Risks of self-medication

medicationThe obesity or overweight is a problem that affects more and more people, and more and more people resort to indiscriminate use of pills without taking real awareness of the side effects of weight loss medications , and the risks of self-medication . So in this article I will tell you, you’re probably worried about your weight and want to know what is the best way to lose.

The obesity can be approached from two points of view:
Not that I go to downplay physical appearance and less today, in the world in which we live, but here and now, the most important thing is your health. Addressing obesity as a health problem is not a minor issue, this may be the gateway to other diseases such as:



Unfortunately the main influencing factor for weight loss is cosmetic and if possible “right now” no matter what happens. Lose weight “and” is a very bad combination because it can lead to making the wrong decision, take diuretics, laxatives, amphetamines, prepared, smoothies and everything you can think of in order to get the jackpot “lose weight” .

But you, you know really happens to your body when testing this?, You know for sure, what are the side effects of weight loss medications and what are the risks of self-medication ? Surely not.

I’ll show you some of the drugs used for weight loss.
Diuretics and laxatives :
These drugs induce the elimination of fluids through urine or diarrhea, causing dehydration, loss of vitamins, minerals, kidney problems, heart attack, even death.
Drugs that inhibit the absorption of fats :
They are found everywhere in pharmacies, health food business, etc. This type of medication produces: diarrhea, blood hypertension, fatigue, negative interactions with other drugs .
Appetite suppressants :
Within this group we find amphetamines, which act on the nervous system causing: diarrhea, fatigue, tiredness, high blood pressure, addiction and death in extreme cases .
Drugs that burn fat :
generally with thyroid hormones. They seek to increase metabolism to burn calories. The side effects include nervousness, headache, diarrhea, tremors, hallucinations, chest tightness, respiratory disorders , etc..
These are some of the medications you can find around your house, you are within reach of your hand, but you should be you and nobody but you decide which way to go, the supposedly fast and extremely risky (even at the risk of life) or slow and difficult road but the healthiest, controlled by a physician and / or nutritionist, with exercise and a hypo caloric diet adequate.

The side effects of diet drugs and the risk of self-medication are many and serious, you can even take their lives.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.